Table of Contents
International Journal of Combinatorics
Volume 2013 (2013), Article ID 528584, 6 pages
http://dx.doi.org/10.1155/2013/528584
Research Article

Some Inverse Relations Determined by Catalan Matrices

Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou, Gansu 730050, China

Received 24 June 2013; Revised 21 August 2013; Accepted 21 August 2013

Academic Editor: Laszlo A. Szekely

Copyright © 2013 Sheng-liang Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Comtet, Advanced Combinatorics, D. Reidel Publishing, Dordrecht, The Netherlands, 1974. View at Zentralblatt MATH · View at MathSciNet
  2. R. P. Stanley, Enumerative Combinatorics, vol. 2, Cambridge University Press, Cambridge, UK, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. G. Rogers, “Pascal triangles, Catalan numbers and renewal arrays,” Discrete Mathematics, vol. 22, no. 3, pp. 301–310, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. L. Mallows and L. Shapiro, “Balls on the lawn,” Journal of Integer Sequences, vol. 2, article 99.1.5, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. W. Shapiro, “A Catalan triangle,” Discrete Mathematics, vol. 14, no. 1, pp. 83–90, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. W. Shapiro, W.-J. Woan, and S. Getu, “Runs, slides and moments,” SIAM Journal on Algebraic Discrete Methods, vol. 4, no. 4, pp. 459–466, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. W.-J. Woan, L. Shapiro, and D. G. Rogers, “The Catalan numbers, the Lebesgue integral, and 4n-2,” The American Mathematical Monthly, vol. 104, no. 10, pp. 926–931, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. C. Chen, Y. Li, L. W. Shapiro, and H. F. Yan, “Matrix identities on weighted partial Motzkin paths,” European Journal of Combinatorics, vol. 28, no. 4, pp. 1196–1207, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. Radoux, “Additional formulas for polynomials built on classical combinatorial sequences,” Journal of Computational and Applied Mathematics, vol. 115, no. 1-2, pp. 471–477, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  10. E. Deng and W. J. Yan, “Some identities on the Catalan, Motzkin and Schröder numbers,” Discrete Applied Mathematics, vol. 156, no. 14, pp. 2781–2789, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Aigner, “Enumeration via ballot numbers,” Discrete Mathematics, vol. 308, no. 12, pp. 2544–2563, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. T. X. He, “Parametric Catalan numbers and Catalan triangles,” Linear Algebra and Its Applications, vol. 438, no. 3, pp. 1467–1484, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. G. S. Cheon, H. Kim, and L. W. Shapiro, “Combinatorics of Riordan arrays with identical A and Z sequences,” Discrete Mathematics, vol. 312, no. 12-13, pp. 2040–2049, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Stanimirović, P. Stanimirović, and A. Ilić, “Ballot matrix as Catalan matrix power and related identities,” Discrete Applied Mathematics, vol. 160, no. 3, pp. 344–351, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L. W. Shapiro, S. Getu, W.-J. Woan, and L. Woodson, “The Riordan group,” Discrete Applied Mathematics, vol. 34, no. 1–3, pp. 229–239, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. R. Sprugnoli, “Riordan arrays and combinatorial sums,” Discrete Mathematics, vol. 132, no. 1–3, pp. 267–290, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. P. Peart and L. Woodson, “Triple factorization of some Riordan matrices,” The Fibonacci Quarterly, vol. 31, no. 2, pp. 121–128, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. P. Peart and W. Woan, “A divisibility property for a subgroup of Riordan matrices,” Discrete Applied Mathematics, vol. 98, no. 3, pp. 255–263, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. P. Barry, “A note on a one-parameter family of Catalan-like numbers,” Journal of Integer Sequences, vol. 12, no. 5, article 09.5.4, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. N. T. Cameron and A. Nkwanta, “On some (pseudo) involutions in the Riordan group,” Journal of Integer Sequences, vol. 8, no. 3, article 05.3.7, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. A. Luzón, D. Merlini, M. Morón, and R. Sprugnoli, “Identities induced by Riordan arrays,” Linear Algebra and Its Applications, vol. 436, no. 3, pp. 631–647, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. T. X. He and R. Sprugnoli, “Sequence characterization of Riordan arrays,” Discrete Mathematics, vol. 309, no. 12, pp. 3962–3974, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. D. Merlini, D. G. Rogers, R. Sprugnoli, and M. C. Verri, “On some alternative characterizations of Riordan arrays,” Canadian Journal of Mathematics, vol. 49, no. 2, pp. 301–320, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. M. Bayat and H. Teimoori, “Pascal k-eliminated functional matrix and its property,” Linear Algebra and Its Applications, vol. 308, no. 1–3, pp. 65–75, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  25. S.-L. Yang and S.-N. Zheng, “Determinant representations of polynomial sequences of Riordan type,” Journal of Discrete Mathematics, vol. 2013, Article ID 734836, 6 pages, 2013. View at Publisher · View at Google Scholar
  26. A. Luzón and M. A. Morón, “Recurrence relations for polynomial sequences via Riordan matrices,” Linear Algebra and Its Applications, vol. 433, no. 7, pp. 1422–1446, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. R. Graham, D. Knuth, and O. Patashnik, Concrete Mathematics, Addison-Wesley, New York, NY, USA, 1989. View at MathSciNet
  28. A. Nkwanta and E. Barnes, “Two Catalan-type Riordan arrays and their connections to the Chebyshev polynomials of the first kind,” Journal of Integer Sequences, vol. 15, no. 3, article 12.3.3, 2012. View at Google Scholar · View at MathSciNet
  29. S. Stanimirović, P. Stanimirović, M. Miladinović, and A. Ilić, “Catalan matrix and related combinatorial identities,” Applied Mathematics and Computation, vol. 215, no. 2, pp. 796–805, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet